Calculation of Electromagnetic Fields in Three Dimensions Using the Cauchy Integral

File Size Format
75777_1.pdf 92Kb Adobe PDF View
Title Calculation of Electromagnetic Fields in Three Dimensions Using the Cauchy Integral
Author Seagar, Andrew
Year Published 2012
Publisher IEEE
Citation IEEE Transactions on Magnetics, Vol. 48(2), pp. 175-178
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1109/TMAG.2011.2173300
Copyright Statement Copyright 2011 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works.
Research Centre Centre for Wireless Monitoring and Applications
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice